# SDR AALA20012186

- Difficulty date: December 31, 2001
- Submitted: January 31, 2002
- Operation: Air carrier
- Aircraft: N620AA
- Make and model: Boeing 757223
- Aircraft serial: 24578
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 4007543
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1086 - EN ROUTE DFW-BOS, LEFT HYDRAULIC PRESSURE DECREASED TO ZERO.  RETURNED DFW AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED LEFT SIDE RETURN LINE.  NO LEAKS NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
